# SDR SWAA2022030188823

- Difficulty date: January 7, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 45,576 hours, 23,158 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; LEADING EDGE PANEL 621DB CORNER DELAMINATED. / REPAIRED PER SRM 57-41-01-2R-6. RESTORED EXTERIOR FINISH PER AMM 51-21-99.
